MAUDE Adverse Event Report: DEROYAL INDUSTRIES, INC. DEROYAL; SYSTEM, X-RAY, FLUOROSCOPIC, IMAGE-INTENSIFIED

DEROYAL INDUSTRIES, INC. DEROYAL; SYSTEM, X-RAY, FLUOROSCOPIC, IMAGE-INTENSIFIED
Model Number 77-400274
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/11/2025
Type of Reportable Event Malfunction
Event or Problem Description
Tip broke off into the iv bag.

Brand Name
DEROYAL
Common Device Name
SYSTEM, X-RAY, FLUOROSCOPIC, IMAGE-INTENSIFIED
Manufacturer (Section D)
DEROYAL INDUSTRIES, INC.
200 debusk ln.
powell TN 37849
MDR Report Key22827103
Report Number22827103
Device Sequence Number4431738
Product Code JAA
UDI-Device Identifier00749756281928
UDI-Public(01)00749756281928
Combination Product (Y/N)N
Initial Reporter StateTN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 08/12/2025
Report Date (Section F) 08/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number77-400274
Device Catalogue Number77-400274
Device Lot Number62455174
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer08/18/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/18/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age40 YR
Patient SexMale
Patient Weight121 KG
Date Report Sent to FDA08/12/2025